MAUDE Adverse Event Report: O&M HALYARD, INC. ORTHOARTS BODY SPLIT DRAPE 88X116 10; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. ORTHOARTS BODY SPLIT DRAPE 88X116 10; SURGICAL DRAPES AND PACKS
Model Number 89275
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample was received and one hair approximately 24 inches was confirmed.Root cause is likely operator failure to follow gowning procedures (donning of head covering prior to entry in assembly areas).Personnel have been notified of this issue.The device history record was reviewed for this lot and no contributing issues were found.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the event was returned for evaluation.Sample evaluation is in progress.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported foreign material was found in the product, this caused a 30-minute delay in procedure starting.The patient was not adversely affected other than delay.

Brand Name
ORTHOARTS BODY SPLIT DRAPE 88X116 10
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq.
blvd. luis donaldo colosio
col.educativa,nogales, sonora, mexico 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key20063340
Report Number3005997949-2024-00008
Device Sequence Number18088952
Product Code PUI
UDI-Device Identifier30680651892752
UDI-Public30680651892752
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89275
Device Catalogue Number991089275
Device Lot NumberAC2414204F
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown